Real fibered morphisms and ulrich sheaves

Mario Kummer, Eli Shamovich

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


In this paper, we define and study real fibered morphisms. Such morphisms arise in the study of real hyperbolic hypersurfaces in Pd and other hyperbolic varieties. We show that real fibered morphisms are intimately connected to Ulrich sheaves admitting positive definite symmetric bilinear forms.

Original languageEnglish
Pages (from-to)167-198
Number of pages32
JournalJournal of Algebraic Geometry
Issue number1
StatePublished - 1 Jan 2020

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Real fibered morphisms and ulrich sheaves'. Together they form a unique fingerprint.

Cite this